# SDR SIMA20190716003

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 37,018 hours, 31,766 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 3801D2C
- Part serial: 319
- Condition: Failed
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

W/S HEAT 2 MASTER CAUTION LIGHT ILLUMINATED THEN BURNING SMELL COMING THROUGH COCKPIT. WE SHUT OFF W/S HEAT 2 SMELL DISSAPATED. "TRANSFERRED TO NRWC 688-ORD-04297". C/A-PERFORMED WINDSHIELD TEMP CONTROLLER INSPEDTION IAW AMM 30-42-01-200-801, NO DEFECTS NOTED.  INSPECTED WINDSHIELD HEAT CONTACTOR AND FUSE NO DEFECTS NOTED.  INSPECTED WINDSHIELD 2 HEAT TERMINAL BLOCK NO DEFECTS NOTED.  PERFORMED WINDSHIELD HEATING OPS/FUNCTIONAL CHECKS IAW AMM 30-42-00, OPS CHECK FAIL.  REMOVED AND REPLACED WINDSHIELD 2 HEAT CONTROLLER IAW AMM 30-42-01, OPS CHECK FAIL. SWAPPED WINDSHIELD HEAT SENSOR LEADS FROM SPARE SENSOR (S3,S4) TO MAIN SENSOR (S1,S2) IAW AMM 30-42-00-700-801. WINDSHIELD HEAT OPS CHECK GOOD IAW AMM 30-42-00.
